# SDR AALA2019103109005

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 15,928 hours, 7,340 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 ENTRY DOOR ACCUMULATOR NEEDED SERVICE. MAINTENANCE SERVICED DOOR ACCUMULATOR TO PROPER PRESSURE PER AMM 52-10-00.
